I was on AVANDIA for years until the news came out that it was bad for you.My Dr.never offered to take me off it and replace it with something else so I asked him myself and he put me on ACTOS.Now I,m reading where ACTOS could cause bladder cancer.What to do?I also have a Dr.who will leave you in the little room,forget about you and go to another little room to a new patient.
Last edited by C119; 11-05-2011 at 08:08 AM.
Almost any med. has some sort of side effect but have you ever been put on Metformin? It's also got side effects but seems to be the med. of choice by most Drs. You need to find a Dr. who will work with you and try you on something that has the least side effects. It sounds like your Dr. is basically just not quite into talking and explaining things to you. Hopefully he/she has been running blood tests on you to make sure none of the meds you were taking has affected you. Maybe it's time for a new Dr.
Best of wishes...JJ....
When you come to the end of your rope..tie a knot and hang on! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
I was taking metformin and avandia and during this time my creatnine indicated I had developed kidney disease.My Dr. told me to stop the metforman immediately.I was also taking ENBREL shots for psoriasis and he told me to stop those also.I take twelve pills and one shot at night.The last time my Dr.did blood work was april 2011.